MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DAVOL SILICON ROUND SINGLE DRAIN, 10''; WOUND DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 DAVOL SILICON ROUND SINGLE DRAIN, 10''; WOUND DRAIN
Model Number 0070320
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that there was no black marker to indicate length the wound drain.Per follow up information received via ibc on 28jul2021, there was no photo sample and it was reported that there was no scales on the device.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample returned for evaluation.A potential root cause for this failure mode could be due to omitted operation.It was unknown whether the device had met specifications.The product was not used on a patient but it was unknown whether the product had caused the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed due to the labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that there was no black marker to indicate length of the wound drain.Per follow up information received via ibc on 28jul2021 there was no photo sample and it was reported that there was no scales on the device.

Brand Name
DAVOL SILICON ROUND SINGLE DRAIN, 10''
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12309623
Report Number1018233-2021-04924
Device Sequence Number11977114
Product Code GBX
UDI-Device Identifier00801741049477
UDI-Public(01)00801741049477
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number0070320
Device Catalogue Number0070320
Device Lot NumberNGBU0292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown